# SDR 98ZZZM877

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806MA
- Make and model: Boeing 727225
- Aircraft serial: 22437
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 38931002
- Condition: Contaminated
- Location: Row 18-23
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND EMERGENCY EXIT FLOOR LIGHTS FROM 18 TO 23 INOP.  CLEANED CANNON PLUG AND RECONNECTED BATTERY PACK, OPS CHECK GOOD.  (M)
